Alert archive / Iowa / Wind Advisories in 2007
Wind Advisory 16, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Nov 13, 2007, 3:29 PM CST for 39 counties in Iowa. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2007, 3:29 PM CST (21:29 UTC)
- Expired
- Nov 14, 2007, 5:00 PM CST
- In force
- 26 hr
- Issued by
- NWS Des Moines, IA
All 39 counties
Adair County, IA, Adams County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Crawford County, IA, Dallas County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Madison County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Sac County, IA, Story County, IA, Tama County, IA, Union County, IA, Warren County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 59 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1886 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- -223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDMX 132129 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 329 PM CST TUE NOV 13 2007 ...VERY WINDY WEDNESDAY LATE MORNING AND AFTERNOON... .A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. GUSTY NORTHWEST WINDS IN THE POST FRONTAL REGIME WILL DEVELOP BY LATE MORNING ACROSS NORTHWEST CENTRAL IOWA...THEN DIMINISH SOME TOWARD SUNSET. IAZ004-005-015-023-033-140530- /O.NEW.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/ EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG... POCAHONTAS...SAC CITY 329 PM CST TUE NOV 13 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY. NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS AROUND 45 MPH BY LATE WEDNESDAY MORNING. THESE VERY WINDY CONDITIONS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON BEFORE DIMINISHING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
5 follow-up statements
000 WWUS73 KDMX 132130 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 330 PM CST TUE NOV 13 2007 ...VERY WINDY WEDNESDAY LATE MORNING AND AFTERNOON... .A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. GUSTY NORTHWEST WINDS IN THE POST FRONTAL REGIME WILL DEVELOP BY LATE MORNING ACROSS NORTHWEST CENTRAL IOWA...THEN DIMINISH SOME TOWARD SUNSET. IAZ034-044-140530- /O.EXA.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/ CALHOUN-CRAWFORD- INCLUDING THE CITIES OF...ROCKWELL CITY...DENISON 330 PM CST TUE NOV 13 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY. NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS AROUND 45 MPH BY LATE WEDNESDAY MORNING. THESE VERY WINDY CONDITIONS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON BEFORE DIMINISHING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ004-005-015-023-033-140530- /O.CON.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/ EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG... POCAHONTAS...SAC CITY 330 PM CST TUE NOV 13 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY. NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS AROUND 45 MPH BY LATE WEDNESDAY MORNING. THESE VERY WINDY CONDITIONS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON BEFORE DIMINISHING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS73 KDMX 140337 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 937 PM CST TUE NOV 13 2007 ...VERY WINDY WEDNESDAY LATE MORNING AND AFTERNOON... .A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. GUSTY NORTHWEST WINDS IN THE POST FRONTAL REGIME WILL DEVELOP BY LATE MORNING ACROSS NORTHWEST PORTIONS OF CENTRAL IOWA...THEN DIMINISH SOME TOWARD SUNSET. IAZ004-005-015-023-033-034-044-141145- /O.CON.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/ EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG... POCAHONTAS...SAC CITY...ROCKWELL CITY...DENISON 937 PM CST TUE NOV 13 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY. NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS AROUND 45 MPH BY LATE WEDNESDAY MORNING. THESE VERY WINDY CONDITIONS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON BEFORE DIMINISHING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KDMX 140928 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 328 AM CST WED NOV 14 2007 ...IT WILL BE WINDY TODAY ACROSS NORTHWEST IOWA... IAZ006-007-016-017-024>026-035-036-045>047-057-141730- /O.EXA.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/ WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-HUMBOLDT-WRIGHT-FRANKLIN- WEBSTER-HAMILTON-CARROLL-GREENE-BOONE-AUDUBON- INCLUDING THE CITIES OF...FOREST CITY...NORTHWOOD...GARNER... MASON CITY...HUMBOLDT...CLARION...HAMPTON...FORT DODGE... WEBSTER CITY...CARROLL...JEFFERSON...BOONE...AUDUBON 328 AM CST WED NOV 14 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS AROUND 45 MPH BY LATE THIS MORNING. VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ004-005-015-023-033-034-044-141730- /O.CON.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/ EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG... POCAHONTAS...SAC CITY...ROCKWELL CITY...DENISON 328 AM CST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS AROUND 45 MPH BY LATE THIS MORNING. VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JOHNSON
000 WWUS73 KDMX 141714 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1114 AM CST WED NOV 14 2007 ...STRONG WINDS TO PERSIST ACROSS MUCH OF CENTRAL IOWA THIS AFTERNOON... IAZ027-028-037>039-048>050-058>062-070>073-081-082-142300- /O.EXA.KDMX.WI.Y.0016.000000T0000Z-071114T2300Z/ BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- ADAMS-UNION- INCLUDING THE CITIES OF...ALLISON...WAVERLY...ELDORA... GRUNDY CENTER...WATERLOO...AMES...MARSHALLTOWN...TOLEDO... GUTHRIE CENTER...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...WINTERSET...INDIANOLA...CORNING...CRESTON 1114 AM CST WED NOV 14 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. SUSTAINED WINDS NEAR 30 MPH CAN BE EXPECTED THROUGH THE AFTERNOON WITH GUSTS OF 45 TO 50 MPH. THE WINDS ARE FORECAST TO BEGIN TO DIMINISH TOWARD SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ004>007-015>017-023>026-033>036-044>047-057-142300- /O.CON.KDMX.WI.Y.0016.000000T0000Z-071114T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...DENISON...CARROLL...JEFFERSON... BOONE...AUDUBON 1114 AM CST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED DURING THE AFTERNOON. THE WINDS ARE FORECAST TO DIMINISH TOWARD SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CC
000 WWUS73 KDMX 142304 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 504 PM CST WED NOV 14 2007 .HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE WEST. AS IT DOES THE PRESSURE GRADIENT WILL DIMINISH ACROSS IOWA. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073-081- 082-150015- /O.EXP.KDMX.WI.Y.0016.000000T0000Z-071114T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...CORNING...CRESTON 504 PM CST WED NOV 14 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE MID EVENING HOURS...HOWEVER WIND SPEEDS ARE EXPECTED TO BE BELOW ADVISORY CRITERIA. WINDS OF 20 TO 25 MPH...WITH GUSTS TO AROUND 35 MPH...WILL DIMINISH SLOWLY THROUGH THE EVENING. BY MIDNIGHT WINDS WILL BE IN THE 10 TO 20 MPH RANGE WITH A FEW HIGHER GUSTS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:28 PM CST, 1 minute earlier.
Area forecast discussion, Nov 13, 3:28 PM CST, 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 328 PM CST TUE NOV 13 2007 UPDATED WIND ADVISORY ZONES .SHORT TERM /TONIGHT/... FAIRLY STRONG LOW PRESSURE SYSTEM MOVING EAST ACROSS SOUTH-CENTRAL CANADA HAS LITTLE MOISTURE TO WORK WITH OVER UPPER MIDWEST. WILL JUST SEE SHIELD OF MID TO UPPER LEVEL CLOUDS OVER THE AREA TONIGHT. COLD FRONT INTO SE SD ATTM WILL SWING QUICKLY THROUGH CENTRAL IA BY MIDNIGHT...WITH COOLER...DRIER AIR MOVING IN FOR LATER TONIGHT. .LONG TERM /WEDNESDAY-TUESDAY/... UPPER LEVEL TROUGH WILL SWING THROUGH THE REGION DURING THE DAY WEDNESDAY...WITH DECENT TROPOPAUSE FOLD MOVING OVER CENTRAL IA. POST-FRONTAL AIRMASS WILL BE DEEP ADIABATIC...POSSIBLY EVEN SUPER-ADIABATIC UPTO AT LEAST 800 MB. STRONG SUBSIDENCE DEVELOPS BY MIDDAY...BUT COLD ADVECTION NOT THE STRONGEST WE HAVE SEEN. PARAMETERS FOR THIS WINDY EPISODE DO NOT HAVE THE SAME MAGNITUDE WE SAW A LITTLE OVER A WEEK AGO. NEVERTHELESS...FEEL THAT AT LEAST THE NORTHWEST CORNER OF CENTRAL IA HAS A DECENT CHANCE OF SEEING WIND ADVISORY CRITERIA REACHED...WITH LOCATIONS ELSEWHERE PEGGING JUST BELOW THE SUSTAINED 30 MPH/GUSTS TO 45 MPH THRESHOLD. TEMPERATURES WEDNESDAY WILL BE TRICKY. MIXING DOWN FROM THE TOP OF ADIABATIC MIXED LAYER YIELDS HIGHS JUST BELOW THE WARMER MET/MAV GUIDANCE. CONSIDERING LOW SUN ANGLE AND COLD ADVECTION...DECIDED TO BUMP THE EXPECTED HIGHS DOWN A LITTLE FROM THERE...BUT NOT AS COLD AS ENSEMBLE OR FWC MOS. COLDEST DAY OF THIS WEEK WILL BE THURSDAY...THEN UPPER LEVEL FLOW TRANSITIONS SLOWLY BACK TO A ZONAL PATTERN BY LATE SATURDAY. LOWER LEVELS UNDERGO WARMING ON FRIDAY AS SFC HIGH PRESSURE SLIDES SOUTH AND AREA BECOMES UNDER INFLUENCE OF SOUTHERLY FLOW. THERE IS SOME QUESTION ABOUT A COLD FRONT SLIDING SOUTH THROUGH THE AREA SATURDAY...BUT WITH ZONAL FLOW ALOFT...WILL BE HARD TO HAVE A STRONG SOUTHWARD PUSH. MODELS OF COURSE ARE SHOWING SOME DIFFERENCES BY LATE IN THE WEEKEND. HOWEVER...ECMWF/GFS ARE SIMILAR WITH UPPER RIDGING LATE IN THE WEEKEND...FOLLOWED BY THE APPROACH OF LONGWAVE TROUGH AND POTENTIAL COLD FRONT PASSAGE TUESDAY. CONFIDENCE REMAINS LOW ON ANY PRECIPITATION CHANCES...SO HAVE NOTHING HIGHER THAN SLIGHT CHANCES IN THE EXTENDED RANGE...WITH HIGHEST PROBABILITY NOW PUSHED INTO MONDAY NIGHT AND TUESDAY AHEAD OF COLD FRONT. TEMPERATURES FROM FRIDAY THROUGH MONDAY WILL BE ABOVE NORMAL. && .AVIATION...13/18Z VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PD. SOUTHWEST FLOW TODAY WITH SOME MIXING WILL CREATE GUSTY SOUTHWEST WINDS AS PRESSURE GRADIENT INCREASES. EXPECT COLD FRONTAL PASSAGE BY LATE EVENING WITH NO SIGNIFICANT WEATHER EXPECTED. WINDS WILL SHIFT TO THE NW FOLLOWING FROPA AND BECOME GUSTY BY MID TO LATE WEDNESDAY MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 5 PM CST WEDNESDAY FOR CALHOUN- CRAWFORD-EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC. && SHORT TERM...BSS/MOYER LONG TERN...MOYER AVIATION...KINNEY
Hazardous weather outlook, Nov 13, 4:53 AM CST, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 453 AM CST TUE NOV 13 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-141215- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 453 AM CST TUE NOV 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GUSTY NORTHWEST WIND WILL OVERSPREAD IOWA WEDNESDAY. FREQUENT GUSTS NEAR 40 MPH ARE EXPECTED DURING THE DAY. WIND GUSTS ON THURSDAY WILL ALSO BE STRONG BUT NOT AS STRONG AS WEDNESDAY. EXPECT GUSTS TO 35 MPH ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FAB
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.